# SDR VNAA0804011

- Difficulty date: April 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 8,392 hours, 8,256 cycles
- Engine: Ge CF348C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: GG670800053
- Part serial: 02304
- Condition: Failed
- Location: Lt Bleed Temp
- Part time: 3,736 hours, 3,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LT ENG BLEED CAUTION MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LT PRESSURE SHUT OFF VALVE AND THE LT BLEED TEMP SENSOR.  MAINTENANCE REMOVED AND REPLACED THE LT BLEED TEMP SENSOR IN ACCORDANCE WITH THE ACFT MAINTENANCE MANUAL.  ACFT WAS RELEASED FOR SERVICE.  (S)
